*Pro National Weekend

REDBUUUUD IS BACK!

Saturday July 3rd, the Twisted Tea National at RedBud, Round 4 of the Lucas Oil Motocross Championship, comes to Buchanan, Michigan.

The 48th running of the RedBud National will be nearly back to normal with fans and amateur racers welcome.  There are no capacity limits, no masks, no gathering restrictions, and the podium is moving out of the pro pits and back to it’s traditional, well-viewed location!

General Admission, Reserved Camping, Parking (including trackside parking) and VIP tickets are available online now.  PLEASE BUY YOUR CAMPING ONLINE; some lots are sold out and others are getting close.  Secure your space in the lot of your choice.  You can buy tickets online or at the event; tickets don’t sell out, but camping is limited.

GATE HOURS

Wednesday, 6pm – midnight, Gate C ONLY
Thursday, 6am – midnight,Gate C ONLY
Friday, 6am – midnight, Gate C ONLY

Saturday, 6am – 4pm
Gate C (east entrance on Red Bud Trail – CLICK FOR MAP ) – This is the ONLY entrance for campers and amateur racers, and the only entrance open Wednesday, Thursday and Friday.
Gate D (west entrance on Main Street – CLICK FOR MAP ) – This is a Saturday spectator entrance only.  No campers, no racers.
 

TICKETS AND CAMPING

All available tickets and camping are posted on TicketSpice, along with descriptions and prices.  TICKETS & INFO HERE!

WEDNESDAY, THURSDAY AND FRIDAY: You pay one time on the day you arrive.  Your ticket (wristband), and camping (if applicable) will be good through the entire event, until the conclusion of racing on Sunday.  There is no Thursday-only or Friday-only ticket.

The event is built around the PRO NATIONAL MOTOCROSS on SATURDAY.  All tickets include Saturday.  If you’re looking for a one-day ticket, Saturday is it!  Your ticket includes the pro national, the night racing afterwards and the fireworks after dark; it’s good until the night race concludes!   If you’re camping Saturday night and/or staying for the Sunday race, you’ll need a Saturday/Sunday ticket.

We recommend coming early Saturday; practice starts at 8am.  Practice is a great time to walk around and check out different track sections and different places to sit for the day.  Bring a blanket and/or chairs, an umbrella for the infield, and a cooler if you’d like.  Just no glass containers or alcohol, please.   There are some areas outside the infield where you can use an EZ Up; most people bring umbrellas.

TICKET UPGRADES

  • If you’re looking for something extra, here are three options:
    • Reserved Grandstand Seats.  These grandstands are at the high center of the infield, next to the announcers tower.  Not only is it a great view, but your seat is reserved for the day.  As of June 25, there are still a few top row seats left.  A TicketSpice bug has delayed the sale of the last 25 top row seats located on the east side, closest to the flag.  Those seats will be available ASAP.
    • SOLD OUT: VIP Zone Tickets.  You can’t miss the big white frame tent that marks the VIP Zone along the track, just before the finish line.  There’s a trackside view of the whoops and LaRocco’s Leap side of the track.  When the leaders head for the other side of the track, you can watch the racing live on the Quad Mount 70″ TVs at the center of the tent.  Lunch is served before the main motos start.  This year we opted for a boxed lunch from Navarre Catering, the same lunch provider since 2018.  (A buffet style lunch didn’t feel right just yet.) Water and soft drinks are free throughout the day, and there’s a cash bar serving an assortment of beer, seltzers and Twisted Tea.  VIPs receive a RedBud brand t-shirt and an event program, and have access to a private restroom trailer located inside the Zone.  As always, your hostesses are May, Angie and Maya LaRocco, and Paula Dervin.  May and Paula have hosted the VIP Zone since its first year and enjoy meeting new fans every year, as well as visiting with the many repeat VIP visitors.   While there may be a few tickets available on race day, we have to turn in the food count early and won’t be able to guarantee your choice of lunches or t-shirt size.  Please purchase ASAP if you’re interested.
    • SOLD OUT (except for handicap parking Saturday through Gate 1): Saturday Trackside Parking through Gate 1 (park on the south side of the track, facing the infield), and Gate 3 (park at the bottom of LaRocco’s Leap).  The fence row spaces are sold out, but there are some tailgating spaces left in both areas.  These must be purchased in advance; we won’t be selling them on race day.  Trackside parking is a nice option if you want your car nearby for lunch under your EZ Up, chairs, supplies for the kids, etc.  You’re outside the infield crowd but close to the action on the track.

Per MX Sports current policies, pro pit passes are not available.

 

HANDICAP ACCESS AND VIEWING

Just coming for Saturday?  The best parking is through Gate C on Red Bud Trail.  Please show state handicap placard to help us direct you as smoothly and quickly as possible.

SEE FACILITY MAP

Option 1:  Parking inside the Gate 1 entrance to the pro track area.
You must enter through Gate C on Red Bud Trail to access this area.  USE ONE OF THE LEFT 3 GATE LANES WHEN YOU ENTER!
This is a great track view away from the crowd and close to your parking area.  There’s a large tent where you and your guests can enjoy the races under shelter, hopefully from the sun!
Show your handicap parking tag and ask to be directed to Gate 1, straight ahead after leaving the gate lane booth.  You’ll drive through Gate 1 and head up the hill; you can’t miss the large tent on the right when you get to the top.

Option 2:  Parking outside the Gate 4 entrance to the pro track area.
You can get to Gate 4 from either the Gate C entrance on Red Bud Trail or the Gate D entrance on Main Street.  It’s a shorter walk if you enter through Gate C.  Once inside the pro track area, you can use the front, bottom row of the reserved infield grandstands at no charge.  The grandstands are set on concrete and there’s plenty of room for a wheelchair in front of the Row 1 seats where your guests can sit with you.

If you’re camping or planning to attend the amateur events leading up to Saturday, give us a call or email.  We’ll give you the best options, depending on what you’re most interested in watching.  269-695-6405 / [email protected]


DAILY SCHEDULE OF  EVENTS

Wednesday, June 30
Early arrival, camping setup, amateur registration for Thursday practice.

Thursday, July 1
Amateur practice on the pro track.

Friday, July 2
Day Race: Amateur racing on the pro track.
Night Race: Amateur racing on the night track.
Fireworks at approximately 10:30pm.

Saturday, July 3
ROUND 4 OF THE LUCAS OIL MOTOCROSS CHAMPIONSHIP. Practice at 8:00am, opening ceremonies at 12:30pm.
Amateur racing on the night track.
Fireworks at approximately 10:30pm.

Sunday, July 4
Amateur racing on the full pro track layout.

See daily schedule details below.


SATURDAY, JULY 3 PRO EVENTS SCHEDULE

  • 8:00am – 8:15am – 250 Class Practice Grp B- 15 minutes 5 Free/10 Timed
  • 8:20am – 8:35am – 250 Class Practice Grp A- 15 minutes 5 Free/10 Timed
  • 8:35am – 8:50am – Track Maintenance
  • 8:50am – 9:05am – 450 Class Practice Grp A – 15 minutes 5 Free/10 Timed
  • 9:10am – 9:25am – 450 Class Practice Grp B – 15 minutes 5 Free/10 Timed
  • 9:40am – 9:55am – Track Maintenance
  • 9:50am – 9:55am – 250 Class Grp B Start Practice – 5 minutes
  • 9:55am – 10:10am – 250 Class Practice Grp B – 15 minutes – Timed
  • 10:15am – 10:20am – 250 Class Grp A Start Practice – 5 minutes
  • 10:20am – 10:35am – 250 Class Practice Grp A – 15 minutes – Timed
  • 10:35am – 10:50am – Track Maintenance
  • 10:45am – 10:50am – 450 Class Grp A Start Practice – 5 minutes
  • 10:50am – 11:05am – 450 Class Practice Grp A – 15 minutes – Times
  • 11:10am – 11:15am – 450 Class Grp B Start Practice – 5 minutes
  • 11:15am – 11:30am – 450 Class Practice Grp B – 15 minutes – Timed
  • 11:30am – 11:45am – Track Maintenance
  • 11:45am – 11:55am – 250 Consolation Race
  • 12:00pm – 12:10pm – 450 Consolation Race
  • 12:30pm – 1:00pm – Opening Ceremonies
  • 1:00pm – 1:10pm – 250 Class Sight Lap
  • 1:15pm – 1:50pm – 250 Class Moto #1
  • 1:50pm – 2:00pm – Podium Interviews
  • 2:00pm – 2:10pm – 450 Class Sight Lap
  • 2:15pm – 2:50pm – 450 Class Moto #1
  • 2:50pm – 3:00pm – Podium Interviews
  • 3:00pm – 3:10pm – 250 Class Sight Lap
  • 3:15pm – 3:50pm – 250 Class Moto #2
  • 3:50pm – 4:00pm – 250 Class Winners Circle
  • 4:00pm – 4:10pm – 450 Class Sight Lap
  • 4:15pm – 4:50pm – 450 Class Moto #2
  • 4:50pm – 5:00pm – 450 Winners Circle

 

PRO EVENTS BROADCAST SCHEDULE

 

AMATEUR RACING

FIVE events for amateur racers!  Sign up online to save $10/race class.  REGISTER ONLINE HERE!
We’re having problems leaving registration open online and at the track at the same time.  If possible, it will stay open online until 1 hour before practice starts for each event.

All races are awarded separately.  Please pick up awards after each of your races!

ALL RIDERS MUST CHECK IN AT REGISTRATION, whether you’ve registered online or not.  Make sure to get your transponder before coming to registration.  One trip to registration is good for all your events.

THURSDAY – Practice day on the pro track (amateur version).  65cc & up bikes.  No memberships required.  Cost is $40.
Practice starts at 10am.  Four rotations planned (weather, time and conditions permitting); 3 rotations minimum.

FRIDAY – Amateur racing on the pro track (amateur version).  65cc & up bikes. 2-moto format.
AMA membership required for all racers.  JOIN OR RENEW AMA HERE!
District 14 membership required for all Michigan racers.  JOIN OR RENEW D14 HERE!
Friday class fee $50 ONLINE, or $60 AT THE TRACK.
Practice starts at 8am with racing immediately following.

FRIDAY NIGHT – Amateur racing on the night track.  50cc & up bikes.  1-moto format.
AMA membership required for all racers.  JOIN OR RENEW AMA HERE!
District 14 membership required for all Michigan racers.  JOIN OR RENEW D14 HERE!
Friday night class fee $35 ONLINE, or $45 AT THE TRACK.
Practice starts at 7pm with racing immediately following.

SATURDAY NIGHT – Amateur racing on the night track.  50cc & up bikes.  1-moto format.
AMA membership required for all racers.  JOIN OR RENEW AMA HERE!
District 14 membership required for all Michigan racers.  JOIN OR RENEW D14 HERE!
Saturday night class fee $35 ONLINE, or $45 AT THE TRACK.
Practice starts at 7pm with racing immediately following.

SUNDAY – Amateur racing on the full pro course / same course the pro’s race on Saturday! 65cc & up bikes / plus AMA Pro Am classes. 2-moto format.
AMA membership required for all racers.  JOIN OR RENEW AMA HERE!
District 14 membership required for all Michigan racers.  JOIN OR RENEW D14 HERE!
Sunday class fee $50 ONLINE, or $60 AT THE TRACK.
Sunday 250 Pro Am and 450 Pro Am class fee $60 ONLINE, or $70 AT THE TRACK.
Practice starts at 8am with racing immediately following.

Transponder scoring is mandatory for all events and included in your race fee.  Pick up transponder from Laptimes USA BEFORE getting in line to check in for the race.  Laptimes USA requires $100 security deposit for a transponder.  Credit card is preferred and won’t be charged if you return the transponder; cash is accepted as well and will be returned when transponder is returned.

BASIC RULES AND INFORMATION

*NEW THIS YEAR: No Stacycs.  We love those little things, but it’s too dangerous for little kids this weekend with all the traffic.  See you at the next amateur weekend on the Stacyc track!

NO PIT BIKES/PERSONAL VEHICLES, including golf carts, scooters, ATVs, side-by-sides, etc. Don’t bring them this weekend; we will ask you to keep them loaded in the trailer. (Licensed motorcycles cannot be used as a pit vehicle.)

NO DRONES.

BICYCLES are welcome everywhere accept the pro track area Saturday (inside the numbered gates) and the night track vending area/midway.  There’s no designated bicycle parking, and no racks to lock your bike.  (You can ride your bicycle to the pro track and infield on amateur days.)

PETS: Allowed in your own Lot A campsite, if you have a camper with air conditioning. No pets inside any numbered gate, at the night track or in pro track spectator areas.  They must remain at your Lot A campsite.  This includes Companion and Emotional Support animals.  The only place friendly pets, Companion and Emotional Support animals are allowed is in the “A” camping lots. No pets in tent sites. No pets in camping Lot B.  For the safety and comfort of all fans, we reserve the right to refuse entry or ask you to remove unfriendly or uncontrolled pets!

GENERATORS: There’s no time restriction for quiet generators.  If you have one that sounds like a race bike, please shut it down by 11pm.  All camp sites are at least 20′ wide; place generator within your campsite, away from your neighbors.

CAMP FIRES: If you bring a fire ring, small camp fires are permitted in your camping area.

FOOD AND DRINKS are available at the pro track and night track from a variety of food vendors. You can also bring your own food and soft drinks, just no glass.

BEER/ALCOHOL: You can BYO to the camping areas; no glass.  You cannot bring alcohol into or out of the pro track or pro pit area. That is, no alcohol through the numbered gates (Gate 1 through 12). Coolers, backpacks, etc. are subject to search at the gates.

MARIJUANA: It’s legal in Michigan now, but not at RedBud yet.  We don’t want to confiscate your weed; please don’t bring it!

BEER STANDS are located at the pro track.  Beer can be purchased and consumed there and may not be taken out of any numbered gates.  Minimum age 21 to purchase and consume alcohol; must show valid government photo ID.

NO FIREARMS or WEAPONS.  They will be confiscated.

NO FIREWORKS.  Don’t bring your own; enjoy the professional fireworks show(s)!

For the safety and comfort of everyone, please FOLLOW ANY OTHER INSTRUCTIONS OR RULES PRESENTED BY REDBUD STAFF AND SECURITY.  

xnxxyouporn.com, okporn.live, xxx1.link, xnxx, youtubemp3converter.me